hydroquinone and benzoyl perxoide STAINED MY SKIN!HELP!!!
i have acne and i managed to clear my face last week and there are just postinflammatory hyperpigmentation marks left where the acne was (reddish brown scars). i also have mild ice pick scarring and enlarged pores. i use acnecide 5% benzoyl peroxide gel every night for acne and yesterday night, i put on acnecide all over my fave and then put ambi fade cream with 2% hydroquione on top of it on my spots. i then put on aloe vera gel from holland and barretts as moisturiser. i woke up today morning with huge brown patches covering both my cheeks.my natural skintone is a golden tan colour and the patches are a much darker brown shade. i tried to wash it off but the stain didnt come off. im so scared please help me what should i do?
You should see a dermatologist for examination, because with your symptoms that you mentioned it could be acne vulgaris with papules. It should be treated promptly with antibacterial creams, drugs or if required procedures like laser resurfacing can be used to clear the acne scars. If left untreated it can lead to nodulo-cystic type of acne.
WARNING SUPER LONNG REPLY
my blotches are completely gone now :D
i did some research and found out that its temporary dont worry it will fade :)
but you can fade it 2 days like i did :]
try and put just cooked oatmeal with milk on ur face let it sit for like an hour then wet it and scrub gently in circular motion and rinse it off with water
dont do this if ur allergic to oats or milk obv
i also bought a moisturizer called garnier dark spot corrector which helped tremendously
ditch the hydroquinone seriously apparently it gives u cancer and it never worked for me anyway
garnier dark spot corrector has 5% vitamin c i only used it for two days but it like OMG i am being completely honest my marks are already fading and my skin is suuuper bright and even :D
im not sure if it will work on ur skin cos ur skintone might be different to mine im an nc42 in mac like a tan colour
seriously its like 15 dollars give it a shot
but DONT use benzoyl peroxide and the garnier thing together
benzoyl peroxide is an oxidising agent it makes ur skin get red marks so always wear sunscreen cos it can give u cancer
vit c is an antioxidant and if u mix that with bp it justs cancels out each other
my regimen now:
cetaphil cleanser for normal/dry skin
acnecide 5% benzoyl peroxide gel ONLY on active acne
garnier dark spot corrector all over face BUT avoiding the areas with benzoyl peroxide
this done twice a day
sorry for the suuuper long post but i hope this helps you and anyone else that sees this post :) good luck :)
Dermatologist prescribed me to apply benzyl peroxide 4 % mixed with another cream which contains 2% hydroquinone and glycolic acid is this right to use?.
I am worried to use ..because a blog says do not use BP and HQ togather..what u people say?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.